# SDR ASAA2024071351402

- Difficulty date: July 13, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT,AFT BULKHEAD R/H SUPPORT IS CORRODED. GROUNDED - YES. REMOVED CORROSION FROM THE FWD PIT R/H AFT BULKHEAD SUPPORT IAW B737-800 SRM 53-30-08-1A-1.2.C. AND IS FOUND TO HAVE 100% MATERIAL LOSS IAW B737-800 SRM 53-30-08-1A-1.4.(2). REMOVED AND REPLACED FWD PIT AFT BULKHEAD R/H SUPPORT IAW B737-800 SRM 51-40-02 SRM 51-40-05.
